# SDR DU4R2006617

- Difficulty date: September 16, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Engine: Pwa JT8D219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Gouged
- Location: Bs 1401 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291022 N/R NR 29361 DEEP GOUGE IN LONGERON 3L JUST AFT OF FS 1401.  REMOVED GOUGED SECTION OF LONGERON. FABRICATED AND INSTALLED NEW LONGERON SECTION 19.3 INCHES FROM P/N 2777922-4 AND 2 EA. SPLICES 12.2 INCHES X 8.2 INCHES FROM 7637813-3 IAW SRM 53-02 FIG.18 SH. 1, 51-10-3D, 51-30-2 AND 51-30-5.
